| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/08/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product does not return for evaluation yet.Most likely underlying root cause of malfunction: user had an inaccurate reference.(b)(4).
Event or Problem Description
Costumer reported complaint for high blood glucose test results.The customer is concerned with tests results from all of the results obtained.The customer's expected fasting blood glucose test result range is 135 to 150mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a back to back blood test was performed by the customer fasting and produced test results of 328 and 375mg/dl.The test strip lot manufacturer's expiration date is 01/31/2018 and open vial date is (b)(6) 2016.The meter memory was reviewed for previous test result history: (b)(6).Memory concerns: high results.
Additional Manufacturer Narrative
Internal report # (b)(4).Investigation completed and product system evaluated with no defect found.Most likely underlying root cause of malfunction:user had an inaccurate reference.Note test strip-udi#:(b)(4).
Event or Problem Description
Customer reported complaint for high blood glucose test results.The customer is concerned with tests results from all of the results obtained.The customer's expected fasting blood glucose test result range is 135 to 150mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a back to back blood test was performed by the customer fasting and produced test results of 328 and 375mg/dl.The test strip lot manufacturer's expiration date is 01/31/2018 and open vial date is 11/01/2016.The meter memory was reviewed for previous test result history: ;434mg/dl (b)(6) 2016 10:46 pm fasting: yes.;302mg/dl (b)(6) 2016 08:57 pm fasting: yes.;340mg/dl (b)(6) 2016 09:45 am fasting: yes.;298mg/dl (b)(6) 2016 09:53 am fasting: yes.;330mg/dl (b)(6) 2016 10:13 pm fasting: yes.Memory concerns: high results.